# SDR 2012F00094

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N5DJ
- Make and model: Cessna 210L
- Aircraft serial: 21060399
- Aircraft time: 67,771 hours, 18,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: PAN8081
- Part serial: AA5
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMING ON WHEN AIRCRAFT POWER TURNED OFF.
